# SDR IPXA3B79349

- Difficulty date: June 25, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 82,380 hours, 14,557 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D, DURING EO, ACCOMPLISHED LT BS 520 STRAP AND EXISTING FLOORBEAM FOUND AT OTBD AREA 2EA HOLES AREA LESS THAN DWG SHOWN ONE EXISTING HOLE IS ALREADY OVERSIZED TO 0.0250" DIA.  REPAIRED IAW RI-53-15-10220, REV A & B747-5310-51295-A.  CLASSIFIED MINOR REPAIR.
